U.S. doctors online nowAsk doctors free
Clifton Park, NY
A 53-year-old female asked:

I take blood thinners and aspirin everyday and recently started finding bruises on my body . what is going on?

2 doctor answers3 doctors weighed in
Dr. Jack Rubin
Nephrology and Dialysis 50 years experience
Warfarin and bruises: You should have your doctor order some blood so your inr, a measurement of what your coumdain (c) level is, can be found out. Patients who have an inr> 3 can easily have bruises due to c. If your inr is high, your doctor will order a reduction of you c dose.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Joseph Fay
51 years experience
Dose adjustment.: Depending on the circumstances there is a need for dose adjustment or holding dose. Bruises suggest capillary bleeding, a side effect of blood thinners and Aspirin together or platelet count depression.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.